BibTeX record journals/dm/MoriN05

download as .bib file

@article{DBLP:journals/dm/MoriN05,
  author    = {Ryuichi Mori and
               Atsuhiro Nakamoto},
  title     = {Diagonal flips in Hamiltonian triangulations on the projective plane},
  journal   = {Discrete Mathematics},
  volume    = {303},
  number    = {1-3},
  pages     = {142--153},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.disc.2004.12.021},
  doi       = {10.1016/j.disc.2004.12.021},
  timestamp = {Mon, 05 Jun 2017 20:52:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/MoriN05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics